# SDR CA981028011

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 1710018
- Condition: Cracked
- Location: Aileron
- Part time: 12,129 hours
- Component: 17100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN LEFT AILERON INBOARD RIB P/N 17100-13, TO WHICH IS ATTACHEDTHE HINGE LEFT INBOARD P/N 17095-00 THROUGH THE SPAR.  CRACKS LOCATED AT BOTTOM HOLE.
